# SDR CALA2025040403517

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 109,661 hours, 14,676 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONDITIONAL INSPECTION REQUIRED REF AMM 05-51-58. COMPLETED REQUIREMENTS OF AMM 05-51-58 CONDITIONAL INSPECTION ON OVEN 407. REF LOG PAGE 4384619. ACCOMPLISHED OPERATIONAL TEST OF GALLEY OVENS, COFFEE MAKERS, AND WARMERS. NO SMELL NOTED.
